# SDR DL76G000774

- Difficulty date: April 20, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 35,675 hours, 10,068 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Spar
- Part number: 311T21112
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD UPPER SPAR WEB OF THE NR 1 PYLON WAS FOUND WITH A .25 INCH TYPICAL CRACK IN THE AFT, O/B CORNER OF THE POWER FEEDER  CABLE CUTOUT.  THE CRACK IS TYPICAL OF BAC S/B 767-54-0090.  THE CRACKED AREA WAS ROUTED OUT AND A REPAIR/MOD DOUBLER    INSTALLED PER THE S/B AND ER/A 377069-14, REV A.
